advertisement
Question
Posted by: TTC | 2008/07/15

Can the be Clomid effects afterwards

Hi Doc,

I have been on Clomid for 3 cycles, but because of really bad side effects especially the abdominal pain and bloating I stopped using it. I do not experience any more hotflushes, abdominal pain or bloating but I have very tender breasts. Is it possible this can still be because of the Clomid? Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear TTC

Abdominal pain, bloatedness and hot flushes as well as tender breasts are known side effects of Clomid. However theses side effects are transient and should not last longer than 2 to 3 months after stopping the Clomid. If its more than 3 months of stopping the Clomid and you are still experiencing these effects then I would suggest you get assessed by your gynaecologist to look for other causes of these symptoms.



Answered by: Dr Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: BABY DOLL | 2008/07/18

I M TTC I HAVE BEEN ON FERTOMID FOR 7 MONTHS-NO LUCK AS YET! FERTOMID ALSO MAKES ME BLOATED, MY STOMACH IS NOW HUGE &  I M WEAK &  DIZZY MOST OF D TIME. RESEARCH SHOWS THAT EXTENDED USE OF THIS DRUG CAN CAUSE KIDNEY PROBLEMS SOMEHOW MY DOC DOES NOT AGREE &  HAS ASKED ME TO CONTINUE WITH IT! I WISH THERE WAS SOME EASIER WAY OF TTC

Reply to BABY DOLL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement